Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/100493
Type: Artigo de periódico
Title: Musical Hallucinations And Antidepressants: Case Report Involving Serotoninergic Ways
Author: Dalgalarrondo P.
Pereira Filho R.A.
Abstract: A case of musical hallucination (MII) triggered by different antidepressive drugs is described. This is an uncommon side effect, probably more related to individual factors than to high doses. Musical hallucinations seems to be a releasing phenomenon, associated to sensorial deficit and neuronal compensatory activation. The present case report suggests that not only classical tricyclic antidepressives (AD) can cause MH, but also more selective drugs such as the SSRIs and venlafaxine. Aminedipin, a dopaminergic AD did not to produce MII in this patient. Though, it is suggested that MH triggered by AD may be related to serotoninergic systems.
Editor: 
Rights: aberto
Identifier DOI: 
Address: http://www.scopus.com/inward/record.url?eid=2-s2.0-0031728250&partnerID=40&md5=9046ba59295cf681137fdbd5cb04ecda
Date Issue: 1998
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.